Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Orthogonal groups of dyadic unimodular quadratic forms. II

Donald Gordon James

Vol. 52 (1974), No. 2, 425–441
Abstract

Let 0(M) be the orthogonal group of a unimodular quadratic form over the integers in a dyadic local field. The subgroups of 0(M) normalized by the commutator subgroup are classified when the rank r(M) 9, or when r(M) 7 and the residue class field has at least 8 elements.

Mathematical Subject Classification 2000
Primary: 10C30
Secondary: 20G25
Milestones
Received: 7 August 1973
Published: 1 June 1974
Authors
Donald Gordon James